# SDR YENA200436

- Difficulty date: June 21, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 2150
- Aircraft time: 1,987 hours, 667 cycles
- System (JASC): 2330 · Entertainment System
- Part: Connector
- Part number: 1713310
- Condition: Overheated
- Location: Live Tv
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LIVE TV SYS INOP.  DUE TO BURNING ODOR AT 7D, PERFORMED LIVE TV SYSTEM INTEGRITY CHECK CONCERNING ELECTRICAL ODOR & INFORMATION NOTICE 2003-T050TR A.  FOUND DISCOLORATION AT RJM (REMOTE JACK MARDULE) AT 7D.  REMOVED AND REPLACED RJM IAW LTV MM 23-39-00.  ALSO REMOVED SEB AT 7E AS PRECAUTIONARY IAW INFO NOTICE 2003-T050TR A AND IAW LTV MM 23-39-00.  LTV SYS REACTIVATED.  OPS CHECK NORMAL.
